Special values of triple-product p-adic L-functions and non-crystalline diagonal classes
Journal de théorie des nombres de Bordeaux, Volume 33 (2021) no. 3.1, pp. 809-834.

The main purpose of this note is to understand the arithmetic encoded in the special value of the p-adic L-function Ł p g (f,g,h) associated to a triple of modular forms (f,g,h) of weights (2,1,1), in the case where the classical L-function L(fgh,s) (which typically has sign +1) does not vanish at its central critical point s=1. When f corresponds to an elliptic curve E/ and the classical L-function vanishes, the Elliptic Stark Conjecture of Darmon–Lauder–Rotger predicts that Ł p g (f,g,h)(2,1,1) is either 0 (when the order of vanishing of the complex L-function is >2) or related to logarithms of global points on E and a certain Gross–Stark unit associated to g (when the order of vanishing is exactly 2). We complete the picture proposed by the Elliptic Stark Conjecture by providing a formula for the value Ł p g (f,g,h)(2,1,1) in the case where L(fgh,1)0.

L’objectif principal de cette note est de comprendre l’arithmétique encodée dans la valeur de la fonction L p-adique Ł p g (f,g,h) associée à un triplet de formes modulaires (f,g,h) de poids (2,1,1), dans le cas où la fonction L classique L(fgh,s) (qui est généralement de signe +1) ne s’annule pas au point central critique s=1. Lorsque f correspond à une courbe elliptique E/ et la fonction L classique s’annule, la conjecture elliptique de Stark de Darmon–Lauder–Rotger prédit que soit la valeur Ł p g (f,g,h)(2,1,1) est 0 (lorsque l’ordre d’annulation de la fonction L complexe est >2), soit elle est liée aux logarithmes des points globaux sur E et à une certaine unité de Gross–Stark associée à g (lorsque l’ordre d’annulation est exactement 2). Nous complétons la conjecture de Stark elliptique en donnant une formule pour la valeur Ł p g (f,g,h)(2,1,1) dans le cas où L(fgh,1)0.

Received:
Revised:
Accepted:
Published online:
DOI: 10.5802/jtnb.1179
Classification: 11G40,  11F85
Keywords: p-adic L-functions, Selmer groups, elliptic curves
Francesca Gatti 1; Xavier Guitart 2; Marc Masdeu 3; Victor Rotger 1

1 Departament de Matemàtiques Universitat Politècnica de Catalunya Edifici Omega, Campus Nord Carrer de Jordi Girona 1–3 08034 Barcelona, Catalonia
2 Departament de Matemàtiques i Informàtica Universitat de Barcelona Gran via de les Corts Catalanes 585 08007 Barcelona, Catalonia
3 Departament de Matemàtiques Universitat Autònoma de Barcelona Edicifi C, Universitat Autònoma de Barcelona 08193 Bellaterra, Catalonia
License: CC-BY-ND 4.0
Copyrights: The authors retain unrestricted copyrights and publishing rights
@article{JTNB_2021__33_3.1_809_0,
     author = {Francesca Gatti and Xavier Guitart and Marc Masdeu and Victor Rotger},
     title = {Special values of triple-product $p$-adic {L-functions} and non-crystalline diagonal classes},
     journal = {Journal de th\'eorie des nombres de Bordeaux},
     pages = {809--834},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {33},
     number = {3.1},
     year = {2021},
     doi = {10.5802/jtnb.1179},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1179/}
}
TY  - JOUR
AU  - Francesca Gatti
AU  - Xavier Guitart
AU  - Marc Masdeu
AU  - Victor Rotger
TI  - Special values of triple-product $p$-adic L-functions and non-crystalline diagonal classes
JO  - Journal de théorie des nombres de Bordeaux
PY  - 2021
DA  - 2021///
SP  - 809
EP  - 834
VL  - 33
IS  - 3.1
PB  - Société Arithmétique de Bordeaux
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1179/
UR  - https://doi.org/10.5802/jtnb.1179
DO  - 10.5802/jtnb.1179
LA  - en
ID  - JTNB_2021__33_3.1_809_0
ER  - 
%0 Journal Article
%A Francesca Gatti
%A Xavier Guitart
%A Marc Masdeu
%A Victor Rotger
%T Special values of triple-product $p$-adic L-functions and non-crystalline diagonal classes
%J Journal de théorie des nombres de Bordeaux
%D 2021
%P 809-834
%V 33
%N 3.1
%I Société Arithmétique de Bordeaux
%U https://doi.org/10.5802/jtnb.1179
%R 10.5802/jtnb.1179
%G en
%F JTNB_2021__33_3.1_809_0
Francesca Gatti; Xavier Guitart; Marc Masdeu; Victor Rotger. Special values of triple-product $p$-adic L-functions and non-crystalline diagonal classes. Journal de théorie des nombres de Bordeaux, Volume 33 (2021) no. 3.1, pp. 809-834. doi : 10.5802/jtnb.1179. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1179/

[1] Joël Belaïche An introduction to the conjecture of Bloch and Kato (Two lectures at the Clay Mathematical Institute Summer School, Honolulu, Hawaii, 2009, http://people.brandeis.edu/~jbellaic/BKHawaii5.pdf)

[2] Massimo Bertolini; Henri Darmon A Rigid Analytic Gross–Zagier Formula and Arithmetic Applications, Ann. Math., Volume 146 (1997) no. 1, pp. 111-147 | DOI | MR | Zbl

[3] Spencer Bloch; Kazuya Kato L-functions and Tamagawa numbers of motives, The Grothendieck Festschrift, Vol. I (Progress in Mathematics), Volume 86, Birkhäuser, 1990, pp. 333-400 | MR | Zbl

[4] Henri Darmon; Alan Lauder; Victor Rotger Stark points and p-adic iterated integrals attached to modular forms of weight one, Forum Math. Pi, Volume 3 (2015), e8, 95 pages | DOI | MR | Zbl

[5] Henri Darmon; Victor Rotger Diagonal cycles and Euler systems I: A p-adic Gross–Zagier formula, Ann. Sci. Éc. Norm. Supér., Volume 47 (2014) no. 4, pp. 779-832 | DOI | MR | Zbl

[6] Henri Darmon; Victor Rotger Elliptic curves of rank two and generalised Kato classes, Res. Math. Sci., Volume 3 (2016) no. 1, p. 27 | DOI | MR | Zbl

[7] Henri Darmon; Victor Rotger Diagonal cycles and Euler systems II: The Birch and Swinnerton–Dyer conjecture for Hasse–Weil–Artin L-functions, J. Am. Math. Soc., Volume 30 (2017) no. 3, pp. 601-672 | DOI | MR | Zbl

[8] Henri Darmon; Victor Rotger Stark–Heegner points and generalised Kato classes (2019) (preprint)

[9] Francesca Gatti; Victor Rotger Kolyvagin classes versus non-cristalline diagonal classes (2021) (https://arxiv.org/abs/2103.11492)

[10] Ming-Lun Hsieh Hida families and p-adic triple product L-functions, Am. J. Math., Volume 143 (2021) no. 2, pp. 411-532 | DOI | MR | Zbl

[11] Alan Lauder Efficient computation of Rankin p-adic L-functions, Computations with modular forms (Contributions in Mathematical and Computational Sciences), Volume 6, Springer, 2014, pp. 181-200 | DOI | MR | Zbl

[12] Barry Mazur; Karl Rubin Kolyvagin systems, Mem. Am. Math. Soc., Volume 168 (2004) no. 799, p. viii+96 | DOI | MR | Zbl

[13] Masami Ohta On the p-adic Eichler–Shimura isomorphism for Λ-adic cusp forms, J. Reine Angew. Math., Volume 463 (1995), pp. 49-98 | DOI | MR | Zbl

[14] The Sage Developers SageMath, the Sage Mathematics Software System (Version 9.1) (2020) (http://www.sagemath.org)

Cited by Sources: